# SDR SCNA20220920107

- Difficulty date: August 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 24,299 hours, 7,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R00071:  ***CORROSION*** ON 986 FLOORBEAM UPPER FLANGE STA 986.5, LBL50-RBL50, WL208.  RESOLUTION: REPAIRED FLOORBEAM UPPER CAP BS986.5, LBL50-RBL50, WL208 I.A.W. B737 SRM 53-10-51-2R.
